RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 10, Pages 1670–1680 (Mi zvmmf10281)  

This article is cited in 3 scientific papers (total in 3 papers)

Sufficient optimality conditions for a class of nonconvex control problems

E. V. Aksenyushkinaa, V. A. Srochkob

a Baikal State University of Economics and Law, ul. Lenina 11, Irkutsk, 664015, Russia
b Irkutsk State University, ul. K. Marksa 1, Irkutsk, 664003, Russia

Abstract: The optimization of a bilinear-quadratic functional with respect to a linear phase system with a modulus control constraint is considered. Special representations of the cost functional are used to obtain sufficient optimality conditions for certain classes of extremal controls in the form of sign definiteness inequalities for functions of one and two variables. These conditions are as easy to implement numerically as verifying controls for extremeness.

Key words: linear phase system, nonconvex optimization problem, extremal controls, sufficient optimality conditions.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00564


DOI: https://doi.org/10.7868/S004446691510004X

Full text: PDF file (384 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:10, 1642–1652

Bibliographic databases:

UDC: 519.626
Received: 15.12.2014

Citation: E. V. Aksenyushkina, V. A. Srochko, “Sufficient optimality conditions for a class of nonconvex control problems”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015), 1670–1680; Comput. Math. Math. Phys., 55:10 (2015), 1642–1652

Citation in format AMSBIB
\Bibitem{AksSro15}
\by E.~V.~Aksenyushkina, V.~A.~Srochko
\paper Sufficient optimality conditions for a class of nonconvex control problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 10
\pages 1670--1680
\mathnet{http://mi.mathnet.ru/zvmmf10281}
\crossref{https://doi.org/10.7868/S004446691510004X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3412531}
\elib{https://elibrary.ru/item.asp?id=24149957}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 10
\pages 1642--1652
\crossref{https://doi.org/10.1134/S0965542515100048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363056200005}
\elib{https://elibrary.ru/item.asp?id=24961863}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944460018}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10281
  • http://mi.mathnet.ru/eng/zvmmf/v55/i10/p1670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Antonik, V. A. Srochko, “Optimality conditions of the maximum principle type in bilinear control problems”, Comput. Math. Math. Phys., 56:12 (2016), 2023–2034  mathnet  crossref  crossref  isi  elib
    2. V. A. Srochko, “Prosteishaya nevypuklaya zadacha upravleniya. Printsip maksimuma i dostatochnye usloviya optimalnosti”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 19 (2017), 184–194  mathnet  crossref
    3. E. V. Aksenyushkina, “Optimality conditions in a problem of linear controlled system with bilinear functional”, Russian Math. (Iz. VUZ), 62:7 (2018), 53–57  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:27
    References:73
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021